Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Nonisotropic strongly singular integral operators

Author: Bassam Shayya
Journal: Trans. Amer. Math. Soc. 354 (2002), 4893-4907
MSC (2000): Primary 42B20; Secondary 42B15
Published electronically: August 1, 2002
MathSciNet review: 1926841
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of strongly singular integral operators which include those studied by Wainger, and Fefferman and Stein, and extend the results concerning the $L^p$ boundedness of these operators to the nonisotropic setting. We also describe a geometric property of the underlying space which helps us show that our results are sharp.

References [Enhancements On Off] (What's this?)

  • 1. R. R. COIFMAN AND G. WEISS, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645. MR 56:6264
  • 2. C. FEFFERMAN, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9-36. MR 41:2468
  • 3. C. FEFFERMAN AND E. M. STEIN, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 56:6263
  • 4. A. MIYACHI, On some Fourier multipliers for $H^p(\mathbb{R}^n)$, J. Fac. Sci. Univ. Tokyo 27 (1980), 157-179. MR 81g:42020
  • 5. P. SJÖLIN, $L^p$ estimates for strongly singular convolution operators in $\mathbb{R}^n$, Ark. Mat. 14 (1976), 59-64. MR 54:844
  • 6. height 2pt depth -1.6pt width 23pt, An $H^p$ inequality for strongly singular integrals, Mat. Zeit. 165 (1979), 231-238. MR 81d:42030
  • 7. height 2pt depth -1.6pt width 23pt, Convolution with oscillating kernels, Indiana Univ. Math. J. 30 (1981), 47-56. MR 82d:42018
  • 8. E. M. STEIN, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, 1993. MR 95c:42002
  • 9. E. M. STEIN AND S. WAINGER, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), 1239-1295. MR 80k:42023
  • 10. S. WAINGER, Special Trigonometric Series in $k$ Dimensions, Memoirs Amer. Math. Soc. # 59,
    American Mathematical Society, Providence, RI, 1965. MR 32:320

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42B20, 42B15

Retrieve articles in all journals with MSC (2000): 42B20, 42B15

Additional Information

Bassam Shayya
Affiliation: Department of Mathematics, American University of Beirut, Beirut, Lebanon

Received by editor(s): May 6, 1997
Published electronically: August 1, 2002
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society